# SDR DALA2024111911068

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 94,229 hours, 17,955 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Unsecure
- Location: Arm Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 FLT CREW EWPORTS 1L DOOR ARM INDICATION INOP. CORRECTIVE ACTION: SECURED "ARMED" LENS ASSY REF B767 AMM 33-16. LAMP TEST OKAY (6747124)
